# SDR A6WA200640192

- Difficulty date: May 9, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE SUPPORT BEAM LOWER WEB IS CRACKED 1 INCH LONG IN FORWARD INBOARD CORNER OF ACCESS DOOR CUTOUT, REF WO 95968 JOB CARD 4EOMFG10776 FOR INCORPORATION OF ENGINE SUPPORT BEAM MODIFICATION.  (M)
